MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-K; SERACLONE® ANTI-K (KEL1); 5 ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-K; SERACLONE® ANTI-K (KEL1); 5 ML
Catalog Number 808090100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of the positive control with seraclone anti-k.Customer used a kell positive screening red blood cell as a positive control.The customer returned the supposedly defective product for investigational testing, but not the positive control.Our quality control laboratory tested the seraclone anti-k sample returned by the customer in parallel to their retained product sample.Kell positive and negative screening and panel red blood cells as well as donor red blood cells were used for positive and negative specificity.All positive and negative reactions were correct.We did not observe any false negative results.Both, the complaint and the retained sample were tested for potency.The required minimum titer was exceeded.Testing by our quality control laboratory confirmed that the allegedly defective lot of seraclone anti-k functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
BLOOD GROUPING REAGENT ANTI-K
Common Device Name
SERACLONE® ANTI-K (KEL1); 5 ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key6140448
Report Number9610824-2016-00081
Device Sequence Number323236
Product Code KSZ
UDI-Device Identifier07611969951574
UDI-Public07611969951574
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2017
Device Catalogue Number808090100
Device Lot Number8550050-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2016
Initial Report FDA Received Date12/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOTESTCELL 3, LOT 8639011-00, EXP. 11/21/2016